Show simple item record

dc.contributor.authorQuiney, HM
dc.contributor.authorBelanzoni, P
dc.date.available2014-05-21T19:27:45Z
dc.date.issued2002-09-22
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000177825500006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationQuiney, H. M. & Belanzoni, P. (2002). Relativistic density functional theory using Gaussian basis sets. JOURNAL OF CHEMICAL PHYSICS, 117 (12), pp.5550-5563. https://doi.org/10.1063/1.1502245.
dc.identifier.issn0021-9606
dc.identifier.urihttp://hdl.handle.net/11343/26319
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageEnglish
dc.publisherAMER INST PHYSICS
dc.subjectQuantum Chemistry; Chemical Sciences
dc.titleRelativistic density functional theory using Gaussian basis sets
dc.typeJournal Article
dc.identifier.doi10.1063/1.1502245
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentChemistry
melbourne.source.titleJournal of Chemical Physics
melbourne.source.volume117
melbourne.source.issue12
melbourne.source.pages5550-5563
melbourne.publicationid8935
melbourne.elementsid251361
melbourne.contributor.authorQuiney, Harry
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1089-7690
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record